Alert archive / California / Gale Warnings in 2010
Gale Warning 131, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Oct 30, 2010, 2:39 AM PDT. It took effect at Oct 30, 2010, 8:46 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2010, 2:39 AM PDT (09:39 UTC)
- In effect from
- Oct 30, 2010, 8:46 PM PDT
- Expired
- Oct 31, 2010, 4:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
826 WHUS76 KEKA 300939 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 AM PDT SAT OCT 30 2010 PZZ470-301745- /O.CON.KEKA.SC.Y.0083.101030T2000Z-101031T0200Z/ /O.UPG.KEKA.GL.A.0029.101031T0200Z-101031T1200Z/ /O.NEW.KEKA.GL.W.0131.101031T0200Z-101031T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 239 AM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING. WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD FRONT WITH GUSTS TO GALE FORCE BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-301745- /O.EXT.KEKA.SC.Y.0083.101031T0200Z-101101T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 AM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-301745- /O.EXT.KEKA.SC.Y.0083.101031T0600Z-101031T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 239 AM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
605 WHUS76 KEKA 301549 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 AM PDT SAT OCT 30 2010 PZZ470-310000- /O.EXT.KEKA.SC.Y.0083.101030T2000Z-101031T0600Z/ /O.EXT.KEKA.GL.W.0131.101031T0600Z-101031T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 849 AM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD FRONT WITH GUSTS TO 35 KT BY LATE THIS EVENING. THIS WILL BE A SHORT LIVED EVENT WITH WINDS RAPIDLY DECREASING BY SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-310000- /O.EXT.KEKA.SC.Y.0083.101031T0200Z-101031T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 849 AM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SUNDAY. SOUTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AROUND SUNRISE ON SUNDAY. THE WINDS WILL RAPIDLY DECREASE LATER SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-310000- /O.CON.KEKA.SC.Y.0083.101031T0200Z-101101T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 AM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT MONDAY. SOUTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AFTER SUNRISE ON SUNDAY. THE WINDS WILL GRADUALLY DECREASE LATER SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-310000- /O.CON.KEKA.SC.Y.0083.101031T0600Z-101031T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 849 AM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PDT SUNDAY. SOUTH WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 20 TO 25 KT LATE TONIGHT AND SUNDAY MORNING...ESPECIALLY AROUND CAPE MENDOCINO. THE WINDS WILL GRADUALLY DECREASE LATER SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
473 WHUS76 KEKA 302143 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 PM PDT SAT OCT 30 2010 PZZ470-310600- /O.CON.KEKA.SC.Y.0083.000000T0000Z-101031T0600Z/ /O.CON.KEKA.GL.W.0131.101031T0600Z-101031T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 243 PM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SOUTH WINDS WILL CONTINUE TO INCREASE AHEAD OF AN APPROACHING COLD FRONT WITH GUSTS TO 40 KT TONIGHT. THIS WILL BE A SHORT LIVED EVENT WITH WINDS DECREASING AFTER SUNRISE. WINDS WILL GUSTS 20 TO 25 KT WIND SUNDAY AFTERNOON THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-310600- /O.CON.KEKA.SC.Y.0083.101031T0200Z-101031T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 243 PM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SUNDAY. SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AROUND SUNRISE ON SUNDAY. THE WINDS WILL RAPIDLY DECREASE LATER SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-310600- /O.CON.KEKA.SC.Y.0083.101031T0200Z-101101T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 PM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT MONDAY. SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AFTER SUNRISE ON SUNDAY AND THEN REMAINING 20 TO 25 KT INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-310600- /O.CON.KEKA.SC.Y.0083.101031T0600Z-101031T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 243 PM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PDT SUNDAY. SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT LATE TONIGHT AND SUNDAY MORNING...ESPECIALLY AROUND CAPE MENDOCINO. THE WINDS WILL GRADUALLY DECREASE LATER SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
862 WHUS76 KEKA 310346 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 PM PDT SAT OCT 30 2010 PZZ470-311100- /O.CAN.KEKA.SC.Y.0083.000000T0000Z-101031T0600Z/ /O.EXT.KEKA.GL.W.0131.101031T0346Z-101031T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 PM PDT SAT OCT 30 2010 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-311200- /O.CON.KEKA.SC.Y.0083.000000T0000Z-101031T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 846 PM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY. SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AROUND SUNRISE ON SUNDAY. THE WINDS WILL RAPIDLY DECREASE LATER SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-311200- /O.CON.KEKA.SC.Y.0083.000000T0000Z-101101T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 PM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY. SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AFTER SUNRISE ON SUNDAY AND THEN REMAINING 20 TO 25 KT INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-311200- /O.CON.KEKA.SC.Y.0083.101031T0600Z-101031T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 846 PM PDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY. SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT LATE TONIGHT AND SUNDAY MORNING...ESPECIALLY AROUND CAPE MENDOCINO. THE WINDS WILL GRADUALLY DECREASE LATER SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
660 WHUS76 KEKA 310910 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 210 AM PDT SUN OCT 31 2010 PZZ470-311715- /O.CON.KEKA.GL.W.0131.000000T0000Z-101031T1100Z/ /O.EXB.KEKA.SC.Y.0083.101031T1100Z-101101T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 210 AM PDT SUN OCT 31 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING. SOUTH WINDS WILL PEAK EARLY THIS MORNING AS A COLD FRONT PASSES ACROSS THE WATERS. WINDS WILL DIMINISH TODAY BUT WILL REMAIN ABOVE ADVISORY LEVELS INTO MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-311700- /O.CON.KEKA.SC.Y.0083.000000T0000Z-101031T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 210 AM PDT SUN OCT 31 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-311715- /O.CON.KEKA.SC.Y.0083.000000T0000Z-101101T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 210 AM PDT SUN OCT 31 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 29, 9:04 PM PDT, 5 hours 35 minutes earlier.
Area forecast discussion, Oct 29, 9:04 PM PDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 904 PM PDT FRI OCT 29 2010 .SYNOPSIS...SCATTERED SHOWERS WILL CONTINUE ACROSS NORTHERN CALIFORNIA THROUGH SATURDAY GENERATED BY AN UPPER LEVEL LOW MOVING EASTWARD ACROSS SOUTH CENTRAL CALIFORNIA. THEN A FRONT WILL BRING ANOTHER ROUND OF WIDESPREAD RAIN SATURDAY NIGHT THROUGH SUNDAY. THE RAIN WILL TURN TO SHOWERS SUNDAY AFTERNOON AND THE SHOWERS WILL GRADUALLY END SUNDAY EVENING. HIGH PRESSURE WILL BUILD OVER REGION MONDAY BRINGING A DRY START TO NEXT WEEK. && .UPDATE...GOING FORECAST LOOKED TO BE ON TRACK WITH MAINLY SCATTERED LIGHT SHOWER ACROSS THE REGION THIS EVENING. WENT AHEAD AND ENDED THE ADVISORY FOR SEAS IN THE SOUTHERN WATERS TO AVOID CONFUSION WITH NEW HEADLINES. PLUS SEAS WILL DIMINISH UNDER ADVISORY LEVEL BY MIDNIGHT. DID HOIST A GALE WATCH FOR GUSTS TO 40 KT AND WIND-DRIVEN SEAS OF 8-10 FT IN THE NORTHERN OUTER WATERS SAT NIGHT. DJB && .DISCUSSION...SATELLITE IMAGERY SHOWS A VERTICALLY STACKED LOW CENTERED NEAR 36.9N 130.1W. EMBEDDED WAVES MOVING AROUND THE LOW GENERATED SHOWERS WHICH MOVED ACROSS MENDOCINO COUNTY...EASTERN HUMBOLDT...AND TRINITY COUNTIES TODAY. THE LOW WILL CONTINUE TO MOVE EASTWARD TONIGHT AND FINALLY MOVE ASHORE EARLY SATURDAY MORNING. AS IT MOVES ASHORE AND ACROSS CALIFORNIA IT WILL KEEP GENERATING SHOWERS AND PROPAGATING THEM NORTHWARD. SO HAVE KEPT A CHANCE FOR SHOWERS IN THE FORECAST FOR TONIGHT AND SATURDAY. EXCEPT FOR THE VERY NORTHERN PART OF THE CWA...THE SKIES WILL BE MOSTLY CLOUDY TO CLOUDY DUE TO THE LOW AND THE ADVANCING COLD FRONT TO OUR WEST. THE NORTHERN PORTION WILL HAVE PARTLY CLOUDY SKIES UNTIL THE CLOUDS AHEAD OF THE FRONT ARRIVE. THE NEXT SYSTEM WILL BRING WIDESPREAD RAIN AND BREEZY CONDITIONS TO THE COAST SATURDAY EVENING. THE RAIN WILL SPREAD OVER THE REMAINDER OF THE CWA SATURDAY NIGHT. SUNDAY WILL BE ANOTHER WET DAY ACROSS THE REGION WITH RAINFALL AMOUNTS EXPECTED ANYWHERE BETWEEN QUARTER TO THREE QUARTERS OF AN INCH AND AN INCH IS POSSIBLE IN THE MORE FAVORED LOCATIONS. THE LOWER PRECIPITATION AMOUNTS WILL IN MENDOCINO COUNTY. MONDAY AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION AND DRY CONDITIONS ARE EXPECTED FROM MONDAY THROUGH WEDNESDAY. ANOTHER COLD FRONT WILL APPROACH THE REGION ON THURSDAY BRING WIDESPREAD RAIN TO NORTHERN CALIFORNIA. && .AVIATION...AN UPPER LOW WILL CONTINUE TO BRING UNSTABLE CONDITIONS TO THE REGION WITH LOW VFR CONDITIONS PREVAILING. AREAS OF MVFR CONDITIONS IN HEAVIER SHOWERS MAINLY SOUTHERN MENDO COUNTY INTO EARLY TRINITY COUNTY. LATE TONIGHT...AREAS OF FOG AND MVFR/IFR CIGS MAY DEVELOP DUE TO RESIDUAL MOISTURE FROM RECENT RAINFALL. DEAN && .MARINE...MODERATE WEST SWELL THAT WAS NOT CAPTURED WELL BY MODELS IS SLOWLY SUBSIDING AND SEAS SHOULD DROP BELOW 10 FT SCA CRITERIA THIS EVENING. AN APPROACHING STORM SYSTEM WILL RESULT IN INCREASING SOUTHERLY WINDS TO NEAR GALE FORCE IN THE OUTER WATERS SATURDAY AND SATURDAY NIGHT WITH THE STRONGEST WINDS SAT EVENING AND SAT NIGHT. VERY DEEP LOW PRESSURE SYSTEM IS EXPECTED TO RAPIDLY DEEPEN IN CENTRAL PACIFIC. OPC DISCUSSION FROM THIS AFTERNOON WAS FORECASTING A DEEPENING OF 54 MB WITHIN NEXT 24 HOURS AND BOTTOMING OUT AT 940-950 MB. SWELL FROM THIS PREVIOUSLY ADVERTISED LARGE LONG PERIOD SWELL WILL ENTER WATERS EARLY TO MID DAY TUESDAY AND PEAK ABOUT AROUND 21FT IN THE LATE AFTN AND EVE AT 18 SEC WHICH WOULD GIVE BREAKERS OF 25-27 FT. DEAN && .EKA WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY FROM 11 PM SATURDAY TO 5 AM PDT SUNDAY PZZ450-455. GALE WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT PZZ470. SMALL CRAFT ADVISORY FROM 1 PM TO 7 PM PDT SATURDAY PZZ470. SMALL CRAFT ADVISORY FROM 7 PM SATURDAY TO 8 AM PDT SUNDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Oct 29, 4:47 AM PDT, 21 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 447 AM PDT FRI OCT 29 2010 CAZ001>004-076-301200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 447 AM PDT FRI OCT 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 8:45 PM PDT | Gale Watch | EKA | 6 hr | |
| Oct 29, 8:45 PM PDT | Small Craft Advisory | EKA | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.